Welcome aboard! I hope you will find this place as helpful as I have. My wife of 9 years is a BP sufferer. She has been diagnosed for about 2 years, but has had symptoms for as long as I have known her. She has always been on an antidepressent of some type, but her symptoms got bad enough a couple of years ago that she sought additional help for them. She does have some short term memory loss, but it has just came on the past year or so, so we aren't sure if it is the condition, or the meds that is causing it. There are plenty of meds out there for this condition, so don't think that lithitum is the only thing. Keep encouraging him to seek help. From what you describe, it sounds like he is showing some symptoms, but only a doc can tell you for sure. Also take care of yourself, I know(we all do) it is hard to deal with sometimes, but that is what is so great about this forum, you an come hear & vent, or just read around & see that you are in the same boat with a lot of other folks & get some prespetive from what they have posted.
Good luck & keep in touch;
"The struggles make you stronger, and the changes make you wise, and happiness has it's own way of taking it's sweet time.
Gary Allan- From "Life Ain't Always Beutiful"